Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 36, Issue 1  


Sur les formules explicites de théorie des nombres
A. Weil
3
Parabolic points and zeta-functions of modular curves
Yu. I. Manin
19
Minimal models of curves of genus 2 and homomorphisms of abelian varieties defined over a field of finite characteristic
A. N. Parshin
67
Systems of equations in a free group. II
Yu. I. Khmelevskii
110
On unitary representations of the group of diffeomorphisms of a compact manifold
R. S. Ismagilov
180
On the reduction to canonical form of a dynamical system in the neighborhood of a smooth invariant torus
A. M. Samoilenko
209
On approximation of $l$-smooth functions by rational functions in the integral metric
L. D. Ivanov
234
On a uniqueness theorem
Yu. N. Frolov
240
On control of the solution of a stochastic integral equation with degeneration
N. V. Krylov
248
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021